# SDR GTIA2023050537167

- Difficulty date: May 4, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 34,975 hours, 16,093 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Torque Box
- Part number: D5311346320200
- Condition: Corroded
- Location: Zone 700
- Part time: 19,454 hours, 8,562 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"CORROSION FOUND ON LH NLG TORQUE BOX (SWIVEL BEARING) AT FR 19-20 RH HOLE B. RAF01 CREATED. SDR SUBMITTED-REPAIRED LH NLG TQ BOX REF AIRBUS RDAF 80211264/002/2023A HAECO S/O 122166 
N/R 24053 CAT A REPAIR "
